Jump to content

Lyrica?


luckygoat3
 Share

Recommended Posts

I have been taking Lyrica for several months. I take it for the burning sensations I have in my hands and feet. I have noticed it working for that and recently my dose was increased. I don't get migraines very often but haven't had a bad one since I've been taking Lyrica....and I haven't experienced any side affects.

Good luck if you decide to take it and let me know if it works for you.

Link to comment
Share on other sites

I posted the same question last night. I started it today 75mg -1wk than 2x a day. I'm taking it for migraines also. The pharmist said I might have increased headaches for a few days but they will subside.

Today I just feel more tired than normal but it's better than incompacitated that I got when I tried Topamax.

Lets compare noted and see how it goes.

Dayna

Link to comment
Share on other sites

I don't take it for migraines, but I do remember having an increase in headaches for like the first 2 weeks I was on it but my doc told me to stay with it and I no longer have those headaches. For me it's one of the few drugs where I actually notice a benefit in taking it.

I hope it helps you guys!

~Elle

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...